MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC., POC HQ CLINITEK STATUS+

SIEMENS HEALTHCARE DIAGNOSTICS, INC., POC HQ CLINITEK STATUS+
Catalog Number 10379675
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has stated that they were performing proper maintenance and passing quality controls.Siemens has requested return of reagent for further investigation.Investigation will commence once siemens receives the materials.The cause of this event is unknown.Another mdr will be filed against the second status+ instrument sn (b)(6), which also provided a false negative result.
 
Event or Problem Description
The customer reported that they received a false negative hcg result on their clinitek status+ instrument compared to serum testing.The patient's pregnancy was confirmed from repeat testing.There is no reported injury due to this event.
 
Additional Manufacturer Narrative
The event was evaluated, and the cassettes were returned for further investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
Siemens completed the investigation of the false negative results from hcg result.The investigation was unable to reproduce the customer's complaint using the returned reagent.Customer stated that quality control is passing, and they are operational.The cause of the event is unknown.No product problem identified.

Brand Name
CLINITEK STATUS+
Common Device Name
CLINITEK STATUS+
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC., POC HQ
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC., POC HQ
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key21167581
Report Number3002637618-2025-00006
Device Sequence Number14537058
Product Code JHI
UDI-Device Identifier00630414574639
UDI-Public(01)00630414574639
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K091216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10379675
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Supplement Date Received by Manufacturer02/19/2025
04/04/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date04/17/2025
05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale